It is currently Thu Aug 17, 2017 3:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun Dec 01, 2013 12:30 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Nov 26, 2013 11:21 am
Posts: 16
Hi all,
Me again, lol. So I'm on day6 since my induction. I've limited my intake to no more than 2 mgs daily and a lot of the sedation is gone, but I have a new issue, coordination, my fine motor skills, off balanced feeling even when walking. I believe it's neurological in nature. It's like my brain tells my body to do something but the message is delayed or my body doesn't do what it was instructed. Example, typing, my brain says hit the f key but my finger falls just short of it. Also I still have no energy and I'm experiencing a lot of shallow belly breathing when I'm laying down. I don't think it's the dose being too high because I'm on no more than 2 mg and now I am having pain issues so I probably need more, I took lortab 10 for chronic pain from rheumatoid arthritis then began abusing it and after years was hooked. Now I'm hurting and don't know what to do cuz of the side effects. Also I have hypothyroidism due to having a complete throidectomy last year. My thyroid is currently low could there be some correlation between my side effects and subutex and the low throid?
As always thank you

_________________
Tabby
"Blessed are the flexible, for they shall not break!"


Top
 Profile  
 
PostPosted: Sun Dec 01, 2013 12:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi Tabby,

In an effort to rule out the obvious, have you been taking the klonopin your doctor gave you? If so, that's a sure fire way to have trouble with coordination, balance, etc.. If you haven't been taking it, then I'm just not sure what's going on with you. With other issues present it's definitely possible it could be symptoms from Hypothyroidism. I believe your issue with energy could be from that, it makes sense. I think your best best is to try to work with a good doctor who knows what they're doing. I'm glad to hear the sedation effect is wearing off. Good luck and keep us posted.


Top
 Profile  
 
PostPosted: Sun Dec 01, 2013 2:10 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Nov 26, 2013 11:21 am
Posts: 16
No I haven't been taking the klonipine and prior to the subutex my energy was at least existent now it isn't. The motor coordination has me really concerned and puzzled. When I took lortab I never experienced anything like this, I functioned normally no loss of balance or coordination. Since beginning subutex I haven't craved lortab at all but as someone else posted I crave feeling better, being able to clean my house, can anyone relate?
I don't know how good my dr is but he's all I got. I have an apt to see him in the morning. I don't even know what to say to him at this point, I don't want him to say I can't take sub because I really want to be free of my DOC merry go round, thoughts?

_________________
Tabby
"Blessed are the flexible, for they shall not break!"


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Dec 01, 2013 3:06 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi Tabby,

To me, it seems doubtful that the Sub is causing your issues. What other medications are on? Obviously something for your thyroid. Your doctor may not know if the Buprenorphine is the cause. Look up the side effects for your other meds and see what comes up. Fine motor skills is not something we've ever heard before as a side effect of Subutex.

I don't think you'll get much help here with this problem. Your doctor is the one to talk to. And with the small chance it is related to your induction, two weeks is about how it takes for the body to even out. That's just a guess from what I've read here.

Hope you get this figured out. Your symptoms are not one to take lightly. Something is not firing right and it needs to be treated.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group